Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 21 found articles
 
 
  A characterization of the set-indexed fractional Brownian motion by increasing paths
 
 
Title: A characterization of the set-indexed fractional Brownian motion by increasing paths
Author: Herbin, Erick
Merzbach, Ely
Appeared in: Comptes Rendus mathematique
Paging: Volume 343 (2006) nr. 11-12 pages 6 p.
Year: 2006
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 21 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands